Kestabilan Model Epidemi SEIR Dengan Laju Insidensi

Tri Putra, Roni and -, Sukatik and -, Srinita (2015) Kestabilan Model Epidemi SEIR Dengan Laju Insidensi. POLI REKAYASA, 10 (2). pp. 74-82. ISSN 1858-3709

[img]
Preview
PDF
90Kb

Official URL: http://www.polinpdg.ac.id

Abstract

In this paper, it will be studied stability for a SEIR epidemic model with infectious force in latent, infected and immune period with incidence rate. From the model it will be found investigated the existence and uniqueness solution of points its equilibrium. Existence solution of points equilibrium proved by show its differential equations system of equilibrium continue, and uniqueness solution of points equilibrium proved by show its differential equation system of equilibrium differentiable continue.

Item Type:Article
Subjects:G Technology > GA Engineering (General). Civil engineering (General)
Divisions:Jurusan Teknik Elektro > Prog.Studi Teknik Listrik-D3 > Jurnal/Karya Ilmiah
ID Code:34
Deposited By:Mr. OP Repo-1 Puskom
Deposited On:04 Oct 2016 11:25
Last Modified:09 Nov 2016 15:14

Repository Staff Only: item control page